advertisement
Question
Posted by: sono | 2005/11/25

what medication ?

i have a problem on my nose. the whity cream substance that comes out of my nose skin(some times when i squise it) is very stinky sometimes when i take a deep breath and my nose stretches a bad smell is emitted ....its very disguesting when i'm in public..... so can u please inform me what medication to take?
thanks...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Sono,

You'll probably need a strong antibacterial or preferably an antibiotic. A good idea would be to to have your condition looked at by a doctor so that a proper treatment can be prescribed after a diagnosis, but should you not be able to get to a doc, ask your local pharmacy to recommend something

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sono | 2005/12/05

Thanks for ur response...But what kind doc should i see?
a Dermatologist or an ENT doc....or any practitioner...

Reply to sono

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement